Previous |  Up |  Next


Title: Integrals and variational multipliers of second-order ordinary differential equations (English)
Author: Klapka, Lubomír
Language: English
Journal: Proceedings of the 20th Winter School "Geometry and Physics"
Issue: 2000
Pages: 129-131
Category: math
Summary: Summary: Here, a relation between integrals and variational multipliers of a system of second-order ordinary differential equations is studied. A simple necessary and sufficient local condition for the existence of a multiplier is given. (English)
MSC: 34A25
MSC: 34A26
MSC: 34A34
MSC: 34A55
MSC: 37J05
MSC: 37J35
MSC: 37J99
MSC: 49K15
MSC: 70H03
MSC: 70H15
MSC: 93C15
idZBL: Zbl 0983.34004
idMR: MR1826685
Date available: 2009-07-13T21:45:27Z
Last updated: 2012-11-07
Stable URL:


Files Size Format View
WSGP_20-2000-1_10.pdf 387.2Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo